Saturating right congruences
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 24 (1990) no. 6, pp. 545-559.
@article{ITA_1990__24_6_545_0,
     author = {Le Saec, Bertrand},
     title = {Saturating right congruences},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {545--559},
     publisher = {EDP-Sciences},
     volume = {24},
     number = {6},
     year = {1990},
     zbl = {0716.68057},
     mrnumber = {1082915},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1990__24_6_545_0/}
}
TY  - JOUR
AU  - Le Saec, Bertrand
TI  - Saturating right congruences
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1990
DA  - 1990///
SP  - 545
EP  - 559
VL  - 24
IS  - 6
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1990__24_6_545_0/
UR  - https://zbmath.org/?q=an%3A0716.68057
UR  - https://www.ams.org/mathscinet-getitem?mr=1082915
LA  - en
ID  - ITA_1990__24_6_545_0
ER  - 
Le Saec, Bertrand. Saturating right congruences. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 24 (1990) no. 6, pp. 545-559. http://www.numdam.org/item/ITA_1990__24_6_545_0/

[AR (84)] A. Arnold, Deterministic and non-anbiguous rational w-languages, L.N.C.S., 1984, n° 192, pp. 18-27. | MR 814729 | Zbl 0612.68073

[BU (62)] J. R. Büchi, On a decision method in restricted second order arithmetic, Proc. Internat. Congress on Logic, Methodology and philosophy, Stanford Univ. Press, 1962, pp. 1-11. | MR 183636 | Zbl 0147.25103

[EI (74)] S. Eilenberg, Automata, Languages and Machines, Vol. A., Academic Press, 1974. | MR 530382 | Zbl 0317.94045

[LA (69)] L. H. Landweber, Decision problems for w-automata, Math. Sys. Theor., 1969, 3, pp. 376-384. | MR 260595 | Zbl 0182.02402

[LS (86)] B. Le Saec, Thèse de doctorat. Étude de la reconnaissabilité des langages rationnels de mots infinis, 1986, n° 85, Université de Bordeaux.

[MN (66)] R. Mcnaughton, Testing and generating infinité sequences by finite automaton. Information and control, 1966, n° 9, pp. 521-530. | MR 213241 | Zbl 0212.33902